# SDR WRLA2006009

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU AUTOSHUTDOWN WITH A FIRE WARNING ALERT.  FIRE AGENT CYLINDER 1 DISCHARGED.  REPLACED NR 1 REAR FIRE BOTTLE PER MM CHAP 26.  INSPECTED APU AREA FOR LEAK AND POSSIBLE FIRE DAMAGE, NONE FOUND.  OK FOR CONTINUED SERVICE.
